I was on Sprintec, a birth control pill and stopped taking it once I finished my packet. After I finished I started my period and it lasted 5 days. Then I started the Nuvaring 3 days after my period, so 8 days since I had taken the last birth control pill. Once I had been on the Nuvaring for 4 days my boyfriend and I decided to have sex with a condom. When we were having sex the condom must have broke on the Nuvaring. So when my boyfriend came, he had really came inside me and not the condom because it broke. Now I am 5 days before my period and my boobs are sore, I’m having really vivid dreams which never happens because I never have dreams or ones that are vivid enough to remember for every night for a week. I also have a little bit of lower back pain on one side. Maybe I am scaring myself (my boyfriend thought so when I told him) but how likely is it that I’m pregnant? Hopefully this made sense.
You were not protected by the Nuvaring, so pregnancy is possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2012 • 2 answers
Updated 19 Nov 2014 • 1 answer
Updated 19 Feb 2019 • 2 answers
Updated 5 Feb 2018 • 3 answers
Updated 4 Aug 2016 • 1 answer